Free delivery nationwide for orders above ₱800

RXDRUG-DR-XY43038-1pc

PARADRIN FORTE Paracetamol / Orphenadrine Citrate 650mg / 50mg Tablet 1's

Selling for 2400
In stock
+
Add to wish list
Discreet Packaging
FDA-registered Products
FDA-licensed Pharmacies

All variations

  Dosage Packaging Availability Price  
Image of PARADRIN FORTE PARACETAMOL / ORPHENADRINE CITRATE 650MG / 50MG TABLET 1'S 650 mg / 50 mg Tablet 1's
In stock
2400
+

Features

Dosage
650 mg / 50 mg
Ingredients
  • Orphenadrine
  • Paracetamol
Packaging
Tablet 1's
Generic Name
Paracetamol / Orphenadrine Citrate
Registration Number
DR-XY43038
Classification
Prescription Drug (RX)
Find similar

Product Questions

Questions